MathSciNet Relay Station
MathSciNet bibliographic data
MR1097162 (93h:53043) 53C25 (53C30)
Arvanitoyeorgos, Andreas New invariant Einstein metrics on generalized flag manifolds. Trans. Amer. Math. Soc. 337 (1993), no. 2, 981–995.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement